# SDR DXTA200702337

- Difficulty date: July 15, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600434
- Aircraft time: 8,889 hours, 7,221 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APP TO BTV ER PUT THE GEAR HANDLE DOWN AND ONLY GOT 2 GREEN AND NO RED.  DISCONTINUED THE APP WENT OVER THE LAKE, RAN THE CHECKLIST.  DID THE ROTARY TEST NO LIGHT.  NO HORN BELOW 150 KTS FLAP PAST 15 DEG. DECLARED THE EMERGENCY, DID A FLYBY OF THE TOWER CAME BACK AND LANDED.   [07-23-07]   R & R LDG SAFE & UNLOCK LIGHTS P/N 327 IAW CE560 MM 32-60-00. OPS CHECK GOOD. OPS CHECKED THE LANDING GEAR IAW TASK 32-01-00-711
